Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the $K$–theory of coordinate axes in affine space

Martin Speirs

Algebraic & Geometric Topology 21 (2021) 137–171
Bibliography
1 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
2 A J Blumberg, M A Mandell, The strong Künneth theorem for topological periodic cyclic homology, preprint (2017) arXiv:1706.06846
3 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
4 G Cortiñas, The obstruction to excision in K–theory and in cyclic homology, Invent. Math. 164 (2006) 143 MR2207785
5 J Cuntz, D Quillen, Excision in bivariant periodic cyclic cohomology, Invent. Math. 127 (1997) 67 MR1423026
6 R K Dennis, M I Krusemeyer, K2(A[X,Y ]∕XY ), a problem of Swan, and related computations, J. Pure Appl. Algebra 15 (1979) 125 MR535181
7 B I Dundas, T G Goodwillie, R McCarthy, The local structure of algebraic K–theory, 18, Springer (2013) MR3013261
8 T Geisser, L Hesselholt, Bi-relative algebraic K–theory and topological cyclic homology, Invent. Math. 166 (2006) 359 MR2249803
9 T Geisser, L Hesselholt, On relative and bi-relative algebraic K–theory of rings of finite characteristic, J. Amer. Math. Soc. 24 (2011) 29 MR2726598
10 S Geller, L Reid, C Weibel, The cyclic homology and K–theory of curves, J. Reine Angew. Math. 393 (1989) 39 MR972360
11 T G Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology 24 (1985) 187 MR793184
12 J Gunawardena, Segal’s conjecture for cyclic groups of (odd) prime order, J T Knight prize essay (1980)
13 L Hesselholt, On the p–typical curves in Quillen’s K–theory, Acta Math. 177 (1996) 1 MR1417085
14 L Hesselholt, K–theory of truncated polynomial algebras, from: "Handbook of K–theory" (editors E M Friedlander, D R Grayson), Springer (2005) 71 MR2181821
15 L Hesselholt, On the K–theory of the coordinate axes in the plane, Nagoya Math. J. 185 (2007) 93 MR2301459
16 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
17 L Hesselholt, I Madsen, On the K–theory of local fields, Ann. of Math. 158 (2003) 1 MR1998478
18 L Hesselholt, T Nikolaus, Algebraic K–theory of planar cuspidal curves, from: "K–theory in algebra, analysis and topology" (editors G Cortiñas, C A Weibel), Contemp. Math. 749, Amer. Math. Soc. (2020) 139 MR4087637
19 R Horiuchi, The non-nil-invariance of periodic topological cyclic homology, Homology Homotopy Appl. 22 (2020) 173 MR4093177
20 W H Lin, On conjectures of Mahowald, Segal and Sullivan, Math. Proc. Cambridge Philos. Soc. 87 (1980) 449 MR556925
21 J L Loday, Cyclic homology, 301, Springer (1992) MR1217970
22 T Nikolaus, P Scholze, On topological cyclic homology, Acta Math. 221 (2018) 203 MR3904731
23 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
24 J P Serre, Local fields, 67, Springer (1979) MR554237
25 M Speirs, On the K–theory of truncated polynomial algebras, revisited, Adv. Math. 366 (2020) MR4070307
26 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324